RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2014, Issue 3, Pages 13–27 (Mi vuu436)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Consistency of discrete-time linear stationary control systems with an incomplete feedback of the special form for $n=5$

V. A. Zaitsev

Department of Differential Equations, Udmurt State University, ul. Universitetskaya, 1, Izhevsk, 426034, Russia

Abstract: We consider a discrete-time linear control system with an incomplete feedback
\begin{gather*} x(t+1)=Ax(t)+Bu(t),\qquad y(t)=C^*x(t),\qquad u(t)=Uy(t),
t\in\mathbb Z,\qquad(x,u,y)\in\mathbb K^n\times\mathbb K^m\times\mathbb K^k, \end{gather*}
where $\mathbb K=\mathbb C$ or $\mathbb K=\mathbb R$. We introduce the concept of consistency for the closed-loop system Здесь $\mathbb K=\mathbb C$ или $\mathbb K=\mathbb R$. Для замкнутой системы
\begin{equation} x(t+1)=(A+BUC^*)x(t),\quad x\in\mathbb K^n. \label{eq1} \end{equation}
This concept is a generalization of the concept of complete controllability to systems with an incomplete feedback. We study the consistency of the system \eqref{eq1} in connection with the problem of arbitrary placement of eigenvalue spectrum which is to bring a characteristic polynomial of a matrix of the system \eqref{eq1} to any prescribed polynomial by means of the time-invariant control $U$. For the system \eqref{eq1} of the special form where the matrix $A$ is Hessenberg and the rows of the matrix $B$ before the $p$-th and the rows of the matrix $C$ after the $p$-th (not including $p$) are equal to zero, the property of consistency is the sufficient condition for arbitrary placement of eigenvalue spectrum. In previous studies it has been proved that the converse is true for $n<5$ and false for $n>5$. In this paper, an open question for $n=5$ is resolved. For the system \eqref{eq1} of the special form, it is proved that if $n=5$ then the property of consistency is a necessary condition for the arbitrary placement of eigenvalue spectrum. The proof is carried out by direct searching of all possible valid values of dimensions $m,k,p$. The property of consistency is equivalent to the property of complete controllability of a big system of dimension $n^2$. For the proof we construct the big system and the controllability matrix $K$ of this system of dimension $n^2\times n^2mk$. We show that the matrix $K$ has a nonzero minor of order $n^2=25$. We use Maple 15 to calculate the high-order determinants.

Keywords: linear control system, incomplete feedback, consistency, eigenvalue assignment, stabilization, discrete-time system.

Full text: PDF file (281 kB)
References: PDF file   HTML file
UDC: 517.977+517.925.51
MSC: 93B55, 93C05, 93C55, 93D15
Received: 12.07.2014

Citation: V. A. Zaitsev, “Consistency of discrete-time linear stationary control systems with an incomplete feedback of the special form for $n=5$”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2014, no. 3, 13–27

Citation in format AMSBIB
\Bibitem{Zai14}
\by V.~A.~Zaitsev
\paper Consistency of discrete-time linear stationary control systems with an incomplete feedback of the special form for $n=5$
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2014
\issue 3
\pages 13--27
\mathnet{http://mi.mathnet.ru/vuu436}


Linking options:
  • http://mi.mathnet.ru/eng/vuu436
  • http://mi.mathnet.ru/eng/vuu/y2014/i3/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zaitsev V.A., “Consistency and Eigenvalue Assignment For Discrete-Time Bilinear Systems: II”, Differ. Equ., 51:4 (2015), 510–522  crossref  mathscinet  zmath  isi  elib  scopus
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:222
    Full text:89
    References:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020